Regularity of stochastic Volterra equations by functional calculus methods

Roland Schnaubelt, Mark Veraar

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
34 Downloads (Pure)

Abstract

We establish pathwise continuity properties of solutions to a stochastic Volterra equation with an additive noise term given by a local martingale. The deterministic part is governed by an operator with an H∞-calculus and a scalar kernel. The proof relies on the dilation theorem for positive definite operator families on a Hilbert space.
Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalJournal of Evolution Equations
DOIs
Publication statusPublished - 2016

Keywords

  • Stochastic Volterra equation
  • Pathwise continuity
  • Local martingale
  • Dilation
  • H∞-calculus

Fingerprint

Dive into the research topics of 'Regularity of stochastic Volterra equations by functional calculus methods'. Together they form a unique fingerprint.

Cite this